TITLE

Papillary Necrosis in Rats Caused by Aspirin and Aspirin-containing Mixtures

AUTHOR(S)
Nanra, Ranjit S.; Kincaid-Smith, Priscilla
PUB. DATE
September 1970
SOURCE
British Medical Journal;9/5/1970, Vol. 3 Issue 5722, p559
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64097893

 

Related Articles

  • Aspirin sensitivity in asthmatics.  // British Medical Journal;10/11/1980, Vol. 281 Issue 6246, p958 

    Reports the effects of aspirin intake on asthmatic people. History of allergic reactions towards aspirin intake; Data on analgesic drugs causing airway obstruction; Avoidance of aspirin-containing drugs by aspirin-sensitive asthmatics.

  • Health. Sherman, C. // GQ: Gentlemen's Quarterly;Sep91, Vol. 61 Issue 9, p192 

    Reports on health-related issues. The possibility that aspirin-containing drugs may reduce the risk of bowel cancer; Acid in soft drinks cause tooth decay; Chronic fatigue syndrome (CFS) may be helped by magnesium supplementation.

  • Aspirin.  // Reactions Weekly;6/22/2013, Issue 1458, p9 

    The article describes the case of a 46-year-old woman who developed acute papillary necrosis during treatment with aspirin for headache.

  • ASPIRIN & COLON CANCER.  // Nutrition Action Health Letter;Jun2003, Vol. 30 Issue 5, p12 

    Presents research findings which determined the effectiveness of aspirin in the reduction of colorectal cancer risks. Methodology and subjects of the study; Efforts of researchers to identify aspirin-containing medications with lesser side effects.

  • What are these lesions that spread from the lips? Monroe, Joe // JAAPA: Journal of the American Academy of Physician Assistants (;Oct2010, Vol. 23 Issue 10, p14 

    The article presents a case study of a 41-year-old female, who is experiencing a six-month history of asymptomatic lesions on her lips, arms and face. The lesions were a fixed drug eruption (FDE) wherein the condition is unusual and exemplified by the classic, purplish-brown macules. The...

  • Changes in urinary enzymes and kidney-derived antigens after acute renal papillary necrosis in rats. Bomhard, Ernst M.; Falkenberg, Frank W.; Loof, Ingo // Kidney International Supplement;Nov1994, Issue 47, pS-60 

    Discusses renal and urinary lipid changes associated with an acutely induced renal papillary necrosis in rats. Changes in renal function following chemically induced nephropathy; Investigation on the usefulness of antigenic markers of the rat kidney; Characterization of a mouse monoclonal...

  • The origins of analgesic nephropathy. Murray, Robin M.; Murray, R M // British Journal of Psychiatry;Jul73, Vol. 123 Issue 572, p99 

    The article presents a study on the origin and history of analgesic nephropathy in Glasgow, Scotland. The study assesses the association between renal papillary necrosis and prolonged ingestion of compound analgesics containing aspirin and phenacetin. The frequent symptoms of patients with...

  • Biomarkers of Collecting Duct Injury in Han-Wistar and Sprague-Dawley Rats Treated with N-Phenylanthranilic Acid. Betton, Graham R.; Ennulat, Daniela; Hoffman, David; Gautier, Jean-Charles; Harpur, Ernie; Pettit, Syril // Toxicologic Pathology;6/1/2012, Vol. 40 Issue 4, p682 

    N-phenylanthranilic acid is a chloride channel blocker that causes renal papillary necrosis in rats. Studies were conducted in two strains of male rats to evaluate novel biomarkers of nephrotoxicity. Han-Wistar rats were given daily oral doses of 50, 350, or up to 700 mg/kg/day of NPAA, and...

  • Role of urinary concentrating ability in the generation of toxic papillary necrosis. Sabatini, Sandra; Koppera, Subbarayudu; Manaligod, José; Arruda, Jose A. L.; Kurtzman, Neil A. // Kidney International;May1983, Vol. 23 Issue 5, p705 

    We studied the pathogenesis of chemically induced papillary necrosis in six groups of rats. Papillary necrosis was produced by a single injection of 2-bromoethylamine hydrobromide (BH.A), 50 mg. i,v,; the animals were followed for 7 to 10 days after the administration of the compound. Following...

  • Urinoma complicating papillary necrosis in diabetes. Dennis, M.S.; Hayes, M. // British Medical Journal (Clinical Research Edition);12/8/1984, Vol. 289 Issue 6458, p1581 

    Examines a case of urinoma formed secondary to uteric obstruction in a diabetic patient in Great Britain. Concept of urinoma; Cause of the uteric obstruction of the patient; Impact of papillary necrosis on the occurrence of urinoma.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics